# SDR CALA2021101101851

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 42,480 hours, 14,671 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Rib 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H CRACK NOTED ON L/H LOWER HORIZONTAL STAB SKI N AT RIB 8, STATION 147.9, IN BETWEEN PREVIOUS REPAIRS. (REF AAR NR 99911900) QC V935163). REMOVED DAMAGE CRACK & REPAIRED AREA ON L/H HORIZONTAL STAB LOWE R SKIN ALONG RIB 8 STATION 147.9 IN BETWEEN PREVIOUS REPAIRS IAW B737-900ER SRM 55-10-01-2R-11;THIS REPAIR IS A CATEGORY B & REQ UIRE REPEAT INSPECTION GIVEN AT B737-900ER SRM 55-10-01-2R-11 ST EP 5 TABLE 204 (WORK ACCOMPLISHED BY AAR TECH V931931 AND AAR INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 STEP 5 TABLE 204 @ 56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTERVALS. INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 TOMC-APPROVAL FROM SC1ELBYC COMMENT STEP 5 TABLE 204 @ 56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTERVALS. DIP CRITERIA FOR REINSPECTION IS CORRECT. DIP APPROVED. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
